I have been on ADT for 4 years - every 3 months. Up to last time it was Lupron. Last injection was end of Nov and I complained about side effects - especially fatigue, leg weakness and especially the hot flashes. They switched formula to TREISTAR (triplorelin). At first I found some relief but for the last six weeks I am finding the hot flashes are increasing in frequency - more than a few a day and several during the night - much more uncomfortable. It's like they come in waves.
I see the Dr on Feb 26 for next injection. Any thoughts or suggestion of other formulas with less side effects. I will definitely go back to Lupron if there are no other options.
My Dr (oncologist ) whom I respect and will stay with, said 6 months ago: " usually people on ADT - sooner or later - have a failure of effectiveness. You (me) seem to be one of those lucky ones for whom it is continuing to be effective - so lets stay with ADT. "
PSA >.003 first diagnosis of 5 - 7 years ( I had 340 PSA and mets, has been changed to: " we are not talking about survival rates - forget years - it may be decades and something else will get you. ( I am 72 1/2 - that would put me in my 90s ... really ? )
Best to all